MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH

COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH
Model Number 5015202400
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Codes Adhesion(s) (1695); Cyst(s) (1800); Prolapse (2475)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced exposure along anterior vaginal wall and vaginal vault prolapse.A robotic assisted procedure was used to implant the device for sacral colpopexy with another device company's sutures, lysis of adhesions and bilateral salpingo-oophorectomy.A robot undocked procedure was used for explantation of the device due to exposure and cystourethroscopy.Intraoperative findings indicated a few adhesions over vaginal apex, a few filmy bowel adhesions to anterior abdominal wall and side wall (lysed), the bladder was noted to be difficult to dissect off the anterior vaginal wall, and a slightly enlarged cystic right ovary was also noted.An intraoperative decision was made to remove bilateral tubes and ovaries.An additional procedure to explant the device due to exposure was performed.Intraoperative findings noted all visible and palpable device were removed along anterior vaginal wall.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key14459230
Report Number2125050-2022-00542
Device Sequence Number20004931
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public05708932528108
Combination Product (Y/N)N
PMA/510(K) Number
K140116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2018
Device Model Number5015202400
Device Catalogue Number501520
Device Lot Number4485760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date05/20/2022
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale